# SDR CHQA20141104320

- Difficulty date: November 4, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 32,468 hours, 30,608 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,304 hours, 24,370 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900030
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL NEAR ROW 3C.  REPLACED THE FWD GALLEY CEILING LIGHT BALLAST.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECT NOTED.
